Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 20, NWS Milwaukee, WI

February 16, 2014

NWS Milwaukee, WI issued this small craft advisory at Feb 16, 2014, 4:03 AM CST. It took effect at Feb 17, 2014, 4:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2014, 4:03 AM CST (10:03 UTC)
In effect from
Feb 17, 2014, 4:00 AM CST
Expired
Feb 17, 2014, 5:00 PM CST
In force
13 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WHUS73 KMKX 161003
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CST SUN FEB 16 2014

...GUSTY WINDS LATE TONIGHT INTO MONDAY AFTERNOON...

.SOUTHEAST WINDS WILL INCREASE LATE TONIGHT AND BECOME GUSTY IN
THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO
THE EAST AND A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST.
WINDS WILL TURN SOUTH WITH GUSTS TO 30 KNOTS MONDAY
MORNING...BEFORE EASING DURING THE LATE AFTERNOON.

EXTENSIVE ICE COVER IN THE NEARSHORE WATERS WILL PREVENT
THE DEVELOPMENT OF HIGH WAVES.

LMZ643>646-161815-
/O.NEW.KMKX.SC.Y.0020.140217T1000Z-140217T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 AM CST SUN FEB 16 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 5 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 5 PM CST
MONDAY. 

* WINDS: NORTHEAST 10 TO 15 KNOTS...BECOMING EAST THIS EVENING
  THEN SOUTHEAST AND INCREASING TO 15 TO 25 KNOTS TOWARD MONDAY
  MORNING. WINDS TURN SOUTH LATE IN THE MORNING WITH GUSTS TO 30
  KNOTS...DIMINISHING TO 10 TO 20 KNOTS LATE MONDAY AFTERNOON. 

* WAVES: LESS THAN 1 FOOT DUE TO EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
6 follow-up statements
472 
WHUS73 KMKX 161520
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 AM CST SUN FEB 16 2014

...GUSTY WINDS LATE TONIGHT INTO MONDAY AFTERNOON...

.SOUTHEAST WINDS WILL INCREASE LATE TONIGHT AND BECOME GUSTY IN
THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO
THE EAST AND A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST.
WINDS WILL TURN SOUTH WITH GUSTS TO 30 KNOTS MONDAY MORNING...
BEFORE EASING DURING THE LATE AFTERNOON.

EXTENSIVE ICE COVER IN THE NEARSHORE WATERS WILL PREVENT THE
DEVELOPMENT OF HIGH WAVES.

LMZ643>646-162330-
/O.CON.KMKX.SC.Y.0020.140217T1000Z-140217T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 AM CST SUN FEB 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM CST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM CST
MONDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS TOWARDS
  MONDAY MORNING...GUSTS TO 30 KNOTS AT TIME MONDAY MORNING...BECOMING
  SOUTH AND DIMINISHING TO 10 TO 20 KNOTS LATEER MONDAY AFTERNOON.

* WAVES: LESS THAN 1 FOOT DUE TO EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
663 
WHUS73 KMKX 162124
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CST SUN FEB 16 2014

...GUSTY WINDS LATE TONIGHT INTO MONDAY AFTERNOON...

.SOUTHEAST WINDS WILL INCREASE LATE TONIGHT AND BECOME GUSTY IN
THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO
THE EAST AND A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST.
WINDS WILL TURN SOUTH WITH GUSTS TO 30 KNOTS MONDAY MORNING...
BEFORE EASING DURING THE LATE AFTERNOON.

EXTENSIVE ICE COVER IN THE NEARSHORE WATERS WILL PREVENT THE
DEVELOPMENT OF HIGH WAVES.

LMZ643>646-170530-
/O.CON.KMKX.SC.Y.0020.140217T1000Z-140217T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
324 PM CST SUN FEB 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM CST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM CST
MONDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS TOWARDS 
  MONDAY MORNING...GUSTS TO 30 KNOTS AT TIME MONDAY MORNING... 
  BECOMING SOUTH AND DIMINISHING TO 10 TO 20 KNOTS LATEER MONDAY 
  AFTERNOON. 

* WAVES: LESS THAN 1 FOOT DUE TO EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
538 
WHUS73 KMKX 170258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CST SUN FEB 16 2014

...GUSTY WINDS LATE TONIGHT INTO MONDAY AFTERNOON...

.SOUTHEAST WINDS WILL INCREASE LATE TONIGHT AND BECOME GUSTY IN
THE TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO
THE EAST AND A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST.
WINDS WILL TURN SOUTH WITH GUSTS TO 30 KNOTS MONDAY MORNING...
BEFORE EASING DURING THE LATE AFTERNOON.

EXTENSIVE ICE COVER IN THE NEARSHORE WATERS WILL PREVENT THE
DEVELOPMENT OF HIGH WAVES.

LMZ643>646-171100-
/O.CON.KMKX.SC.Y.0020.140217T1000Z-140217T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
858 PM CST SUN FEB 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM CST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM CST
MONDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS TOWARDS 
  MONDAY MORNING...GUSTS TO 30 KNOTS AT TIMES MONDAY MORNING... 
  BECOMING SOUTH AND DIMINISHING TO 10 TO 20 KNOTS LATEER MONDAY 
  AFTERNOON. 

* WAVES: LESS THAN 1 FOOT DUE TO EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
747 
WHUS73 KMKX 171006
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CST MON FEB 17 2014

...GUSTY WINDS INTO THIS AFTERNOON...

.GUSTY SOUTHEAST WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN
DEPARTING HIGH PRESSURE TO THE EAST AND A TROUGH OF LOW PRESSURE
APPROACHING FROM THE WEST...WILL TURN SOUTH WITH GUSTS TO 30
KNOTS BY LATE MORNING AS A SURFACE LOW MOVES TOWARD THE GREAT
LAKES. WINDS WILL EASE DURING THE LATE AFTERNOON AS THE GRADIENT
WEAKENS WITH THE LOW PASSING ACROSS ILLINOIS.

EXTENSIVE ICE COVER IN THE NEARSHORE WATERS WILL PREVENT THE
DEVELOPMENT OF HIGH WAVES.

LMZ643>646-171815-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-140217T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
406 AM CST MON FEB 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  AT TIMES MID TO LATE MORNING...BECOMING SOUTH AND DIMINISHING TO
  10 TO 20 KNOTS LATER MONDAY AFTERNOON.

* WAVES: LESS THAN 1 FOOT DUE TO EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
860 
WHUS73 KMKX 171602
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1002 AM CST MON FEB 17 2014

...GUSTY WINDS INTO THIS AFTERNOON...

.GUSTY SOUTHEAST WINDS WILL PERSIST THIS MORNING IN THE TIGHT
PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE EAST AND
A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST. A FEW GALE
GUSTS TO 35 KNOTS ARE LIKELY. WINDS WILL TURN SOUTH WITH AND
GRADUALLY EASE THIS AFTERNOON AS THE PRESSURE GRADIENT WEAKENS
WITH THE APPROACHING TROUGH. 

EXTENSIVE ICE COVER IN THE
NEARSHORE WATERS WILL PREVENT THE DEVELOPMENT OF HIGH WAVES.

LMZ643>646-172300-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-140217T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1002 AM CST MON FEB 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* WINDS: SOUTHEAST WINDS TO 30 KNOTS...WITH A FEW GALE GUSTS TO 35
  KNOTS UNTIL NOON. WINDS BECOMING SOUTH AND DIMINISHING TO 10 TO
  20 KNOTS LATER THIS AFTERNOON.

* WAVES: LESS THAN 1 FOOT DUE TO EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
192 
WHUS73 KMKX 172118
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CST MON FEB 17 2014

...GUSTY WINDS INTO FOR THE REST OF THE AFTERNOON...

.GUSTY SOUTHEAST WINDS WILL PERSIST THROUGH 5 PM AS A TIGHT
PRESSURE GRADIENT LINGERS BETWEEN DEPARTING HIGH PRESSURE TO THE
EAST AND A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST. A FEW
GALE GUSTS TO 35 KNOTS ARE LIKELY. 

EXTENSIVE ICE COVER IN THE NEARSHORE WATERS WILL PREVENT THE
DEVELOPMENT OF HIGH WAVES.

LMZ643>646-172300-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-140217T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CST MON FEB 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* WINDS: SOUTHEAST TO 30 KNOTS DIMINISHING AFTER 5 PM.

* WAVES: LESS THAN 1 FOOT DUE TO EXTENSIVE ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 3:55 AM CST, 8 minutes earlier.

Area forecast discussion, Feb 16, 3:55 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 AM CST SUN FEB 16 2014

.TODAY...FORECAST CONFIDENCE MEDIUM

EXPECT TO SEE AN END TO ISOLATED/SCATTERED FLURRIES AND A SLOW
REDUCTION IN CLOUD COVER THROUGH THE DAY AS CYCLONIC FLOW MOVES EAST
OF FORECAST AREA DURING THE MORNING...WITH 500 MB RIDGING BUILDING
IN DURING THE AFTERNOON. AXIS OF WEAK SURFACE HIGH MOVES INTO WRN WI
BY 18Z... AND OVER ERN WI AROUND 00Z. COLD ADVECTION BRINGS COOLEST
925 MB TEMPS AROUND 12Z AND SHOULD SEE ENOUGH OF A REBOUND FOR HIGHS
IN THE LOW 20S EAST AND LOW TO MID 20S EAST...THOUGH COULD BE COOLER
IF LOW-LEVEL MOISTURE BECOMES TRAPPED AS INDICATED ON SOME FORECAST
SOUNDINGS AND STRATUS DOES NOT CLEAR OUT.

.TONIGHT...FORECAST CONFIDENCE HIGH

MODELS INDICATING A BAND OF WARM ADVECTION SNOW PUSHING INTO WRN WI
BETWEEN 06Z AND 12Z. BEST ISENTROPIC ADIABATIC OMEGA ON 275K AND
280K SURFACES FOCUSES ACROSS CENTRAL WI...WITH WEAKER BUT STILL
DECENT LOBE OF OMEGA AROUND 3 MICROBARS/SEC EXTENDING OVER SOUTHERN
WI...AND LOWER CONDENSATION PRESSURE DEFICITS INTO AREAS FROM
MADISON AND WEST BY 12Z MONDAY. OVERALL LIFT AIDED BY UPPER
DIFFLUENCE AND SOME JET COUPLING THAT BRING A BROAD AREA OF UPPER
LEVEL DIVERGENCE INTO THE REGION BETWEEN 06Z AND 12Z AHEAD OF SHORT
WAVE TROUGH THAT REACHES WRN MN/WRN IA AROUND 12Z. WILL BRING SLIGHT
CHANCE/CHANCE POPS INTO THE WEST BETWEEN 06Z AND 09Z...AND CARRY
THEM ACROSS TO THE EAST BY 12Z WITH CATEGORICAL POPS OVER THE
WESTERN COUNTIES ALIGNING WITH STRONG POCKET OF OMEGA AHEAD OF MID-
LEVEL TROUGH. EARLY LOWS TONIGHT AROUND MIDNIGHT...THEN SLOWLY
RISING TEMPERATURES.

.MONDAY...FORECAST CONFIDENCE...HIGH

LOW PRESSURE WILL BRING ACCUMULATING SNOW TO THE FORECAST AREA ON
MONDAY. MODELS ARE STILL SHOWING PLENTY OF FORCING GIVEN STRONG
WARM ADVECTION TO GO ALONG WITH DECENT ISENTROPIC LIFT AND
Q-VECTOR CONVERGENCE. TEMPERATURES AND THICKNESS VALUES SUGGEST
LIQUID TO SNOW RATIOS OF 12-14 TO 1. MODELS BETTER AGREE ON TOTAL
LIQUID FOR THE EVENT...WITH A CONSENSUS OF AMOUNTS RESULTING IN
SNOW AMOUNTS OF 4 TO 6. PRETTY HIGH CONFIDENCE IN THIS EVENT...SO
OPTED TO GO AHEAD AND ISSUE A WINTER WEATHER ADVISORY.

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

MODELS IN DECENT AGREEMENT WITH A SPELL OF MILDER TEMPS FOR THE
MIDDLE OF THE WEEK. LOOKS MAINLY DRY TUESDAY AND WEDNESDAY WITH MID
TO UPPER 30S FOR HIGH TEMPS.

.WEDNESDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE...LOW

OVERALL...MODELS CONTINUE TO TREND COLDER FOR WEDNESDAY NIGHT INTO
THURSDAY. MAY SEE A MIX OF PRECIP AS IT MOVES IN WEDNESDAY
NIGHT...POSSIBLY FREEZING RAIN OR SLEET TO GO ALONG WITH SNOW.
STILL LOOKS LIKE IT COULD GET MILD ENOUGH FOR SOME
RAIN THURSDAY...ESPECIALLY IN THE SOUTHEAST. LOWERED TEMPS A BIT
AND PUT IN MENTION OF A MIX WITH SNOW NORTHWEST DURING THE DAY.
WILL HAVE TO WATCH THIS ONE TO SEE IF MODELS CONTINUE TO TREND
COLDER.

DRY WEATHER IS EXPECTED FRIDAY...AS A COLDER AIRMASS MOVES IN
BEHIND THE DEPARTING LOW. ANOTHER LOW IS PROGGED TO MOVE THROUGH
FRIDAY NIGHT INTO SATURDAY. NOT GREAT AGREEMENT IN THE LOW TRACK
THIS FAR OUT...BUT ENOUGH FOR AT A SLIGHT CHANCE OF SNOW. COULD
SEE A FEW MORE INCHES OF SNOW IF THE ECMWF SOLUTION VERIFIES.

&&

.AVIATION/12Z TAFS/...AS EXPECTED...MVFR STRATUS DECK WILL LINGER
THROUGH THE MORNING...WITH A FEW FLURRIES UNDER CYCLONIC FLOW BUT NO
ACCUMULATIONS. CURRENT CLEARING TREND WORKING THROUGH STATE FROM NW
TO SE. LOW-LEVEL RH FORECASTS INDICATE MVFR CIGS TO HOLD IN INTO THE
AFTERNOON...THEN SCATTER OUT IN THE MID-LATE AFTERNOON. QUIET
THROUGH MOST OF THE OVERNIGHT WITH VFR CONDITIONS THEN DROP TO MVFR
WITH SNOW WORKING INTO KMSN BETWEEN 09Z AND 12Z MONDAY...AND
REACHING EASTERN TAF SITES BY/AROUND MID-MORNING. EXPECT MVFR
CIGS/VSBYS...WITH IFR/LIFR VSBYS WITH MORE INTENSE BANDS MONDAY
MORNING/AFTERNOON. LOOKS LIKE A GOOD 4 TO 5 INCHES TOTAL SNOW AT TAF
SITES.

&&

.MARINE...ISSUED A SMALL CRAFT ADVISORY FROM 10Z THROUGH 21Z MONDAY
FOR GUSTY SOUTHEAST TO SOUTH WINDS AHEAD OF LOW CROSSING REGION.
WINDS WILL FREQUENTLY GUST TO 25 KNOTS. ADVISORY MAINLY FOR WINDS AS
SATELLITE IMAGERY FROM SATURDAY SHOWED COLD TEMPS EARLY SATURDAY
MORNING HELPED FILL IN ICE NEAR THE SHORE...WITH EASTERLY FLOW AHEAD
OF APPROACHING LOW FURTHER CONSOLIDATING/COMPACTING ICE ALONG
WESTERN SHORE...REDUCING WAVE HEIGHTS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 4 AM TO 5 PM CST MONDAY FOR WIZ046-
     047-051-052-056>060-062>072.

LM...SMALL CRAFT ADVISORY FROM 4 AM TO 5 PM CST MONDAY FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
MONDAY THROUGH SATURDAY...DDV
Hazardous weather outlook, Feb 15, 3:40 PM CST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CST SAT FEB 15 2014

WIZ046-047-051-052-056>060-062>072-161030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
340 PM CST SAT FEB 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW WITH AN INCH OR LESS IS EXPECTED MAINLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL INCHES OF SNOW IS EXPECTED STARTING OVERNIGHT SUNDAY INTO
MONDAY AS STRENGTHENING LOW PRESSURE MOVES ACROSS THE UPPER
MIDWEST. WINTER WEATHER ADVISORIES WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-161030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CST SAT FEB 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Feb 15, 10:11 PM CST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 PM CST SAT FEB 15 2014

WIZ046-047-051-052-057>060-063>066-069>072-160615-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
1011 PM CST SAT FEB 15 2014

...FREEZING DRIZZLE BEING REPORTED ACROSS THE AREA...

WE ARE RECEIVE REPORTS OF FREEZING DRIZZLE ACROSS SOUTHEAST
WISCONSIN...MIXED IN WITH SOME OF THE LIGHT SNOW. THE MAIN
PROBLEM WILL BE THE ICING UP OF WINDSHIELDS AND WIPERS... AND
OTHER ELEVATED SURFACES. IN GENERAL...THE FREEZING DRIZZLE SHOULD
BE LIGHT ENOUGH TO NOT CAUSE MUCH OF A PROBLEM ON AREA ROADS. IN
ADDITION...MOST ROADS ARE RATHER SALTY FROM OUR RECENT SNOWS AND
THIS WILL HELP CONSIDERABLY.

LOOK FOR THE LIGHT SNOW AND FREEZING DRIZZLE TO EXIT THE EAST BY
1 AM.

DAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:33 AM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more24 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.